|Table of Contents|

Sampling Theorem in A Reproducing Kernel Hilbert Space

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2008年06期
Page:
66-68
Research Field:
计算机与控制工程
Publishing date:

Info

Title:
Sampling Theorem in A Reproducing Kernel Hilbert Space
Author(s):
WAND Xu DENG Cai -xia ZHU Jian-li
(School of Applied Science, Harbin University of Science and Technology, Harbin 150080, China)
Keywords:
reproducing kernel reproducing kernel Hilbert space sampling expansions
PACS:
-
DOI:
-
Abstract:
In this paper, a sampling expansion formula which bases are defined as reproducing kernel function is given by using some special properties of reproducing kernel functions in the Hilbert space at first, then a sampiing formula of reproducing kernel function in Hilbert space are derived by using reproducing kernel functions. Meanwhile estimation of error is given. The results play a fundamental role in the problem of numerical approximation and it also convenient to numerical calculations.

References:

Memo

Memo:
-
Last Update: 2017-06-27